70 results for paracetamol
Refine Search

Category

Sub-categories

Manufacturers

Products per page

 
Product
 
Uses
Ingredients
Dosage

Category

Sub-categories

Manufacturers

Products per page

Solpadeine Max Tablets

Category: Analgesics
Manufacturer: PERRIGO

For the short term treatment of acute moderate pain which is not relieved by paracetamol or ibuprofen alone. Recommended for the relief of migraine, headache, dental pain

more...

For the short term treatment of acute moderate pain which is not relieved by paracetamol or ibuprofen alone. Recommended for the relief of migraine, headache, dental pain, period pain, backache, arthritic and rheumatic pain, strains and sprains and sciatica.

less...
Paracetamol 500mg
Codeine Phosphate Hemihydrate 12.8mg

Adults over 18: 2 tablets every 4-6 hours as needed. Maximum 8 tablets in 24 hours. Adolescents 16-18 years: 1-2 tablets every 6 hours as needed. Maximum 8 tablets in 24

more...

Adults over 18: 2 tablets every 4-6 hours as needed. Maximum 8 tablets in 24 hours. Adolescents 16-18 years: 1-2 tablets every 6 hours as needed. Maximum 8 tablets in 24 hours. Adolescents 12-15 years: 1 tablet every 6 hours as needed. Maximum 4 tablets in 24 hours. Children under 12 years: not suitable. Do not use for more than 3 days at a time.

less...

Solpadeine Plus Capsules

Category: Analgesics
Manufacturer: PERRIGO

For the short term treatment of acute moderate pain which is not relieved by paracetamol or ibuprofen alone. Recommended for the relief of migraine, headache, backache, r

more...

For the short term treatment of acute moderate pain which is not relieved by paracetamol or ibuprofen alone. Recommended for the relief of migraine, headache, backache, rheumatic pain, period pains, dental pain, strains and sprains and sciatica.

less...
Paracetamol 500mg
Caffeine 30mg
Codeine Phosphate Hemihydrate 8mg

Adults over 18 years: 2 capsules every 4-6 hours as needed. Maximum 8 capsules in 24 hours. Adolescents 16-18 years: 1-2 capsules every 6 hours as needed. Maximum 8 capsu

more...

Adults over 18 years: 2 capsules every 4-6 hours as needed. Maximum 8 capsules in 24 hours. Adolescents 16-18 years: 1-2 capsules every 6 hours as needed. Maximum 8 capsules in 24 hours. Adolescents 12-15 years: 1 capsule every 6 hours as needed. Maximum 4 capsules in 24 hours. Children under 12 years: not suitable. Do not take for more than 3 days at a time.

less...

Solpadeine Plus Soluble Tablets

Category: Analgesics
Manufacturer: PERRIGO

For the short term treatment of acute moderate pain which is not relieved by paracetamol or ibuprofen alone. Recommended for the relief of migraine, headache, backache, r

more...

For the short term treatment of acute moderate pain which is not relieved by paracetamol or ibuprofen alone. Recommended for the relief of migraine, headache, backache, rheumatic pain, period pains, dental pain, strains and sprains and sciatica.

less...
Paracetamol 500mg
Caffeine 30mg
Codeine Phosphate Hemihydrate 8mg

Adults over 18 years: 2 tablets dissolved in at least half a tumbler of water every 4-6 hours as required but not more frequently than every 4 hours. No more than 8 table

more...

Adults over 18 years: 2 tablets dissolved in at least half a tumbler of water every 4-6 hours as required but not more frequently than every 4 hours. No more than 8 tablets in 24 hours. 16-18 years: 1-2 tablets dissolved in at least half a tumbler of water every 6 hours as required but not more frequently than every 6 hours. No more than 8 tablets in 24 hours. 12-15 years: 1 tablet dissolved in at least half a tumbler of water every 6 hours as required but not more frequently than every 6 hours. No more than 4 tablets in 24 hours. Do not take for more than 3 days at a time. 12 years and under: not suitable.

less...

SolpaOne 1000mg Effervescent Tablets

Category: Analgesics
Manufacturer: PERRIGO

For short term symptomatic treatment of mild to moderate pain and/or fever.

Paracetamol 1000mg

16 years and over (weighing more than 50kg): 1 tablet every 6 hours as needed. No more than 4 tablets in 24 hours. Not suitable for people weighing less than 50kg.

Sudafed Blocked Nose & Sinus Capsules

Category: Cough, Colds and Sore Throat
Manufacturer: KENVUE

For the relief of symptoms associated with the pain and congestion of sinusitis, including relief of aches and pains, headache, nasal congestion and lowering of temperatu

more...

For the relief of symptoms associated with the pain and congestion of sinusitis, including relief of aches and pains, headache, nasal congestion and lowering of temperature.

less...
Paracetamol 500mg
Caffeine 25mg
Phenylephrine Hydrochloride 6.1mg

16 years and over: 2 capsules every 4-6 hours as required to a maximum of 8 capsules in any 24 hours. Not to be used for longer than 3 days. Under 16 years: not to be use

more...

16 years and over: 2 capsules every 4-6 hours as required to a maximum of 8 capsules in any 24 hours. Not to be used for longer than 3 days. Under 16 years: not to be used.

less...

Sudafed Congestion & Headache Relief Day & Night Capsules

Category: Cough, Colds and Sore Throat
Manufacturer: KENVUE

Day capsule: for the relief of symptoms associated with the common cold and influenza, including relief of aches and pains, sore throat, headache, fatigue and drowsiness

more...

Day capsule: for the relief of symptoms associated with the common cold and influenza, including relief of aches and pains, sore throat, headache, fatigue and drowsiness, nasal congestion and lowering of temperature.
Night capsule: for the relief of symptoms associated with the common cold and influenza, including relief of aches and pains, sore throat, headache, nasal congestion and lowering of temperature.

less...


Day capsule containing:
Paracetamol 500mg
Caffeine 25mg
Phenylephrine Hydrochloride 6.1mg

Night capsule containing:
Paracetamol 500m

more...


Day capsule containing:
Paracetamol 500mg
Caffeine 25mg
Phenylephrine Hydrochloride 6.1mg

Night capsule containing:
Paracetamol 500mg
Phenylephrine Hydrochloride 6.1mg

less...

16 years and over: 2 red/yellow capsules every 4-6 hours during the day as required, followed by 2 dark blue/light blue capsules at bedtime. Leave at least 4-6 hours betw

more...

16 years and over: 2 red/yellow capsules every 4-6 hours during the day as required, followed by 2 dark blue/light blue capsules at bedtime. Leave at least 4-6 hours between doses. No more than 8 capsules in 24 hours. Swallow whole with water - do not chew. Under 16 years: not to be used unless recommended by a doctor.

less...

Sudafed Congestion & Headache Relief Max Strength Capsules

Category: Cough, Colds and Sore Throat
Manufacturer: KENVUE

For the relief of symptoms associated with the pain and congestion of sinusitis, including relief of aches and pains, headache, nasal congestion and lowering of temperatu

more...

For the relief of symptoms associated with the pain and congestion of sinusitis, including relief of aches and pains, headache, nasal congestion and lowering of temperature.

less...
Paracetamol 500mg
Caffeine 25mg
Phenylephrine Hydrochloride 6.1mg

16 years and over: 2 capsules every 4-6 hours as required to a maximum of 8 capsules in any 24 hours. Not to be used for longer than 3 days. Under 16 years: not to be use

more...

16 years and over: 2 capsules every 4-6 hours as required to a maximum of 8 capsules in any 24 hours. Not to be used for longer than 3 days. Under 16 years: not to be used.

less...

Sudafed Mucus Relief Triple Action Cold & Flu Tablets

Category: Cough, Colds and Sore Throat
Manufacturer: KENVUE

For the relief of symptoms associated with colds and flu, including aches and pains, headache, blocked nose and sore throat, chills and chesty cough.

Paracetamol 250mg
Guaifenesin 100mg
Phenylephrine Hydrochloride 5mg

12 years and over: 2 tablets. Repeat every 4 hours as required up to a maximum of 8 tablets in any 24 hours. Under 12 years: not to be given except on medical advice..

Sudafed Sinus Max Strength Capsules

Category: Cough, Colds and Sore Throat
Manufacturer: KENVUE

For the relief of symptoms associated with the pain and congestion of sinusitis, including relief of aches and pains, headache, nasal congestion and lowering of temperatu

more...

For the relief of symptoms associated with the pain and congestion of sinusitis, including relief of aches and pains, headache, nasal congestion and lowering of temperature.

less...
Paracetamol 500mg
Caffeine 25mg
Phenylephrine Hydrochloride 6.1mg

16 years and over: 2 capsules every 4-6 hours as required to a maximum of 8 capsules in any 24 hours. Not to be used for longer than 3 days. Under 16 years: not to be use

more...

16 years and over: 2 capsules every 4-6 hours as required to a maximum of 8 capsules in any 24 hours. Not to be used for longer than 3 days. Under 16 years: not to be used.

less...

Veganin

Category: Analgesics
Manufacturer: PERRIGO

For the treatment of acute moderate pain which is not considered to be relieved by analgesics such as paracetamol or ibuprofen alone. Suitable for migraine, headache, rhe

more...

For the treatment of acute moderate pain which is not considered to be relieved by analgesics such as paracetamol or ibuprofen alone. Suitable for migraine, headache, rheumatic pain, period pain, toothache and neuralgia.

less...
Paracetamol 500mg
Caffeine 30mg
Codeine phosphate 8mg

Swallow tablets whole with a glass of water.
Over 18 years: 2 tablets every 4-6 hours. No more than 8 tablets in 24 hours. 16-18 years: 1-2 tablets every 6 hours when ne

more...

Swallow tablets whole with a glass of water.
Over 18 years: 2 tablets every 4-6 hours. No more than 8 tablets in 24 hours. 16-18 years: 1-2 tablets every 6 hours when necessary. No more than 8 tablets in 24 hours. 12-15 years: 1 tablet every 6 hours when necessary. No more than 4 tablets in 24 hours. The duration of treatment should be limited to 3 days. 12 years and under: not recommended.

less...